# SDR YENA2019042400214

- Difficulty date: April 20, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N634JB
- Make and model: Airbus A320-232
- Aircraft serial: 2710
- Aircraft time: 52,569 hours, 18,735 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Frame 62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, MAIN CABIN SEAT TRACK Y1292 FR 62 HAD AREA OF SCRATCHES AND GOUGES BEYOND SRM LIMITS, REQUIRES REPAIR; REF. HAECO N/R 440567-22472 - FABRICATED AND INSTALLED SEAT TRACK REPAIR AT MAIN CABIN SEAT TRACK Y1292 FR 62 IAW A320 SRM 53-41-15-300-002.
